# SDR QXEA2023121800184

- Difficulty date: December 17, 2023
- Submitted: December 18, 2023
- Operation: Air carrier
- Aircraft: N655QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000940
- Aircraft time: 1,353 hours, 1,072 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Control Quadrant
- Part number: 426000186
- Part serial: 260479
- Condition: Malfunctioned
- Location: Zone 200
- Part time: 1,353 hours, 1,072 cycles
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ENG 1 TLA REV FAIL. ( THRUST REVERSER SYSTEMS – SYSTEM FAULTS – REV TLA FAIL EICAS CAUTION MESSAGE ). REMOVED FROM SERVICE. INTEROGATED CMC. FOUND FAULT CODE 76100151. PER E175 FIM 76-11-00-810-803-A, R+R THRUST CONTROL QUADRANT IAW E175 AMM 76-11-01-000/400-801-A. OPS TESTS GOOD. EICAS MESSAGE NO LONGER PRESENT. NO FAULT CODES PRESENT. RETURNED TO SERVICE.
